Certain classes of the solutions of the Maxwell–Einstein equation
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and its applications, Tome 134 (1975), pp. 26-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1975_134_a3,
author = {A. V. Bitsadze and V. I. Pa\v{s}kovskii},
title = {Certain classes of the solutions of the {Maxwell{\textendash}Einstein} equation},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {26--30},
year = {1975},
volume = {134},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1975_134_a3/}
}
TY - JOUR AU - A. V. Bitsadze AU - V. I. Paškovskii TI - Certain classes of the solutions of the Maxwell–Einstein equation JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1975 SP - 26 EP - 30 VL - 134 UR - http://geodesic.mathdoc.fr/item/TM_1975_134_a3/ LA - ru ID - TM_1975_134_a3 ER -
A. V. Bitsadze; V. I. Paškovskii. Certain classes of the solutions of the Maxwell–Einstein equation. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and its applications, Tome 134 (1975), pp. 26-30. http://geodesic.mathdoc.fr/item/TM_1975_134_a3/